# SDR SWIA200820515

- Difficulty date: November 23, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 20,217 hours, 26,878 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin/Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 5702 - STRONG ODOR OF SMOKE IN COCKPIT AND CABIN.  RAN ENGINES AND APU, OPERATING BOTH PACKS, NO DISCREPANCIES NOTED.
